Journal article Open Access

Continuous Monotonic Decomposition of Some Standard Graphs by using an Algorithm

C. Sujatha; A. Manickam


BibTeX Export

@article{c_sujatha_2019_5482723,
  author       = {C. Sujatha and
                  A. Manickam},
  title        = {{Continuous Monotonic Decomposition of Some 
                   Standard Graphs by using an Algorithm}},
  journal      = {{International Journal of Basic Sciences and 
                   Applied Computing (IJBSAC)}},
  year         = 2019,
  volume       = 2,
  number       = 8,
  pages        = {6-9},
  month        = jul,
  doi          = {10.35940/ijbsac.H0103.072819},
  url          = {https://doi.org/10.35940/ijbsac.H0103.072819}
}
17
18
views
downloads
Views 17
Downloads 18
Data volume 7.0 MB
Unique views 17
Unique downloads 18

Share

Cite as